BARD ACCESS SYSTEMS POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER, & BELDARNE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recq0267 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that difficult time advancing the picc lines into appropriate position and were meeting resistance in areas of the vein.After the procedures were done, we had found the stylet wire inside the picc catheters was bent at almost a 90 degree angle and the wire tip broke off.It broke when the wire was outside the patient's vein upon inspection of the wire.